# SDR 96FDEA00176

- Difficulty date: February 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N193FE
- Make and model: Boeing 727-22
- Aircraft serial: 19142
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAMCO RESPONSIBILITY 9601-62, WHILE REMOVING SEAT TRACK NR 0381, DAMAGED FOUR HOLES IN TOP OF FLOORBEAM BS 580 BL 0 WL 208.  REMOVED DAMAGED AREA, FOUR HOLES IN TOP OF FLOORBEAM BS 580 BL 0 WL 208, FABRICATED REPAIR PARTS, ALODINED, PRIMED AND INSTALLED PER FEDEX SRM 51-10-8.
